MathSciNet Relay Station
MathSciNet bibliographic data
MR2538555 (2011b:14117) 14M99 (14E18)
Sethuraman, B. A.; Šivic, Klemen Jet schemes of the commuting matrix pairs scheme. Proc. Amer. Math. Soc. 137 (2009), no. 12, 3953–3967.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement